# SDR DALA2023061604926

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2818828) FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION ON UPPER AND LOWER SURFACE BETWEEN BS 490 AND BS 500A. RBL 26. REMOVED FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL BS 490 AND BS 500A. RBL 26 IAW B737 SRM 51-40-02. LOCATED, DRILLED, AND DEBURRED NEW TRANSITION PANEL IAW B737 SRM 51-40-05. TREATED AND PRIMED HOLES IAW B737 SRM 51-20-01. INSTALLED NEW FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL BS 490-500A RBL 26 IAW B737 SRM 51-40-02.
